Hello, started our first FET a few weeks ago and have been on progynova for a week. I was told it should make me feel better but I feel like I’m losing my mind. I feel so so low and have had a headache or migraine every day. I’m juggling a ton of other life stuff (selling our flat and moving, deadlines, work, social commitments etc) and it just feels too much to deal with all the side effects too. Is it normal to feel so low and anxious on progynova? Anyone have any idea when I might start to feel better? I feel like I can’t function but I really need to.
First FET and progynova side effects - Fertility Network UK
Fertility Network UK
I'm so sorry to hear that. I had a similar experience on Progynova, if not worse ! I had all the side effects possible but worst of all was when I started having heart palpitations after a week of being on them. I phoned my clinic and was told to stop it immediately, had my transfer cancelled and I am now on Estraderm patches (with literally NO side effects). I am not trying to scare you but I would recommend speaking to your clinic if the side effects haven't subsided after a week and if they are quite bad.
Is there any way you can relieve yourself of your other commitments for the moment as it does sound like they are making things worse? Take a couple of days off work maybe? IVF is hard enough on its own. Sending you loads of hugs x
Hi Olaz, thanks for your reply. Sorry to hear you went through all of that - that sounds awful. To be honest I'm hesitant to contact the clinic about any side effects as although I feel awful I think cancelling the cycle would feel even worse. I can't really put off any of my commitments but I'm trying as best as I can to be kind to myself (not my forte). Thanks again for your lovely message - it's amazing how being reminded that you're not alone in all of this makes such a huge difference x
I was ratty as hell during my fresh transfer when I got my bfp - which didn’t end well.
I think the hormones your taking affect all kinds of stuff and everyone’s experience is different.
I looked and felt totally crap for those few weeks. With my son, I felt great after the first trimester but felt like hungover until 14 weeks xx
Sorry you're feeling so awful. I had about a week of headaches when I started on progynova but they went away eventually. Have now been on it since the beginning of April and feel fine. Hopefully it'll settle down for you but do mention it to your clinic - they may well be able to give you something different and would only cancel if there was no other option. Good luck x
My nurse did mention if i got headaches with the progynova to drink more water and to remember that paracetamol is totally fine. Look after yourself sweetie. It's all a bit yuk but hopefully worth it 🤞
Not what you're looking for?
You may also like...
is thin so am ready to start these Oestrogen tablets. Have been feeling so low today, no particular...
I started Progynova twice a day last week and upped it to 3 times yesterday as per...
effects for Progynova, I feel so tired to the point where I can’t get out of bed and I’m so moody...
Starting progynova today. Just wondering if anyone suffered any side effects? My body...
transfer and I feel dreadful!! I am taking Progynova three times a day and just feeling exhausted...